# SDR A6WA200540178

- Difficulty date: May 18, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 8,063 hours, 6,930 cycles
- Engine: Ge CF343B1
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Apu
- Part number: 38004883
- Part serial: P946
- Condition: Flamed Out
- Stage of operation: NR
- How discovered: 9
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

APU AUTOSHUT AND GRD CREW ADVISED FLAME COME OUT OF INTAKE.  LOUD BANG WHEN SHUTDOWN.  DISCHARGED BOTTLES.  INSP APU AREA, NO EVIDENCE OF FIRE, C/W (M) ACTION IAW MEL.  (K)
